Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 6, NWS Lubbock, TX

May 24, 2010Cottle County, Motley County, Texas

NWS Lubbock, TX issued this tornado warning at May 24, 2010, 6:07 PM CDT for Cottle County, Motley County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 6:07 PM CDT (23:07 UTC)
Expired
May 24, 2010, 6:45 PM CDT
In force
38 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Cottle County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 119 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:20 PM CDTFUNNEL CLOUD5 Wsw Paducah, TXPADUCAH FD REPORTS A BRIEF FUNNEL CLOUD
May 24, 6:25 PM CDTHAIL 112 W Paducah, TXQUARTER SIZE HAIL AT THE MATADOR WILDLIFE MANAGEMENT AREA HQ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2157 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2157 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
2.4
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WFUS54 KLUB 242307
TORLUB
TXC101-345-242345-
/O.NEW.KLUB.TO.W.0006.100524T2307Z-100524T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
607 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
  WESTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 645 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED OVER MOTLEY COUNTY...OR
  ABOUT 13 MILES SOUTHEAST OF MATADOR...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  WESTERN COTTLE AND SOUTHEASTERN MOTLEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

&&

LAT...LON 3384 10059 3390 10074 3415 10060 3400 10033
TIME...MOT...LOC 2307Z 219DEG 17KT 3392 10063

$$
1 follow-up statement
056 
WWUS54 KLUB 242321
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
621 PM CDT MON MAY 24 2010

TXC101-345-242345-
/O.CON.KLUB.TO.W.0006.000000T0000Z-100524T2345Z/
MOTLEY TX-COTTLE TX-
621 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WESTERN
COTTLE AND EASTERN MOTLEY COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS REPORTED.  THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED OVER
EASTERN MOTLEY COUNTY...OR ABOUT 14 MILES EAST OF MATADOR...MOVING 
NORTHEAST AT 20 MPH.  A FUNNEL CLOUD HAS BEEN REPORTED 5 MILES WEST 
OF PADUCAH.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF WESTERN COTTLE AND EASTERN MOTLEY
COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW!

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3391 10056 3397 10065 3415 10060 3400 10033
TIME...MOT...LOC 2321Z 219DEG 17KT 3397 10058

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 3:33 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 24, 3:33 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT MON MAY 24 2010

.SHORT TERM...
SCATTERED TSTM DEVELOPMENT IS ONGOING EAST OF A NEARLY STATIONARY
DRYLINE RUNNING ROUGHLY ALONG I-27 TO LUBBOCK...THEN BENDING SW INTO
SRN TERRY COUNTY WHERE THE DRYLINE INTERSECTS AN OUTFLOW BOUNDARY
MOVING NW FROM STORM ACTIVITY IN THE PERMIAN BASIN...IN THIS SECTOR
THE DRYLINE/OUTFLOW BOUNDARY WAS SLOWLY RETREATING TO THE NW.
CURRENTLY...THE STORMS CONTINUE TO STRUGGLE AGAINST REMAINING CAP
BETWEEN 600-650 MB AS INDICATED ON KAMA 18Z SOUNDING. WE DO THINK
THAT BETWEEN NOW AND 8 PM OR SO THERE IS THE POTENTIAL FOR AT LEAST
ISOLATED CELLS TO BREACH THE CAP AND REALIZE CAPES UP TO ABOUT 3000
J/KG. SHEAR IS ON THE LOW SIDE...BUT BACKED SFC WINDS ARE RESULTING
IN MODEST SR-HELICITY AND THIS SHOULD INCREASE THIS EVENING AS
LOW-LVL WINDS BACK AND STRENGTHEN SO WILL MAINTAIN MENTION OF SVR IN
THE FCST.

TONIGHT...THE DRYLINE WILL RETREAT QUICKLY INTO EASTERN NM AND WE
EXPECT A RETURN OF LOW STRATUS ACROSS THE AREA. SW FLOW ALOFT AROUND
BROAD UPPER TROUGH TO OUR WEST SHOULD PRODUCE PERIODS OF ENHANCED
/ALTHOUGH MODEST/ ASCENT THROUGH THE NIGHT THAT MIGHT BE ENOUGH TO
GENERATE A FEW ELEVATED STORMS IN CONJUNCTION WITH THE LOW-LEVEL
JET...THIS POTENTIAL WILL BE MAINLY ACROSS THE ROLLING PLAINS.
TUESDAY...ANOTHER SHORTWAVE WILL SWING NEWD ACROSS NM...BRUSHING
WTX. WITH THE DRYLINE NEAR THE TX/NM BORDER...AFTERNOON TSTM CHANCES
SHOULD BE HIGHEST ACROSS OUR WESTERN ZONES. AGAIN...PROGS OF
DEEP-LAYER SHEAR AND INSTABILITY ARE SUFFICIENT FOR A CHANCE OF SVR
WX FROM ANY STORMS THAT DO DEVELOP...ESPECIALLY IN THE NW WHERE
SHEAR WILL BE STRONGEST. DUE TO GREATER STRATUS COVERAGE IN THE
MORNING AND DEEPER MOISTURE ACROSS THE WESTERN ZONES...THEY SHOULD
NOT WARM UP AS MUCH ON TUE AND WE EXPECT HIGH TEMPS MAINLY IN THE
MID-80S AREAWIDE.

&&

.LONG TERM...
HIGHLY AMPLIFIED PATTERN OF RECENT DAYS WILL CONTINUE THROUGH THE
REMAINDER OF THIS WEEK WITH ONE NOTABLE DIFFERENCE...THE BLOCKING
RIDGE ACROSS THE ERN CONUS WILL BEGIN RETROGRADING BEFORE TAKING UP
RESIDENCE IN THE GREAT PLAINS BY FRI. UPSHOT OF THIS LOCALLY WILL BE
A DIMINISHING MID/UPPER TROPOSPHERIC FLOW WITH THE DRYLINE TAKING
REFUGE IN NM.

BEST CHANCE FOR WETTING RAINS APPEARS TO BE TUE EVENING AS MOST
MODELS SUGGEST LATE DAY TERRAIN-INDUCED CONVECTION IN NM POSSIBLY
AMPLIFYING INTO AN MCS AS THE LLJ EMERGES. PRESENCE OF RESPECTABLE
MID-LEVEL WINDS DURING THIS TIME WOULD FAVOR TRANSPORTING SOME OF
THIS ACTIVITY INTO OUR CWA...SO CHANCE POPS CONTINUE TUE NIGHT ON
THE CAPROCK. BEYOND THIS TIME PRECIP CHANCES ARE LESS CERTAIN AS
THE STEERING FLOW SLACKENS AND HEIGHTS GRADUALLY BUILD. PERSISTENT
SELY LL FLOW WOULD FAVOR LATE DAY TSRA ALONG THE HIGHER TERRAIN OF
NM POSSIBLY THREATENING OUR WRN ZONES BY SUNSET EACH NIGHT. BUT
WILL KEEP THIS SCENARIO RELEGATED TO WED NIGHT FOR NOW AS
UNCERTAINTY BEYOND THIS TIME IS TOO GREAT. ALTHOUGH CAPPING IS
WEAK TO NON-EXISTENT ACROSS THE CWA DURING PEAK HEATING WED-
THU...LACK OF FOCUSED LIFT MAY PRECLUDE STORMS ESPECIALLY OFF THE
CAPROCK. HOWEVER...ANY PRE-EXISTING CONVECTIVE BOUNDARIES COULD
CERTAINLY COMPENSATE FOR SYNOPTIC LIFT.

GFS/ECMWF/GEM ALL INDICATE THE SOUTHERN EXTENT OF THE L/W RIDGE WILL
WEAR DOWN MEMORIAL DAY WEEKEND AS A PACIFIC TROF LIFTS NORTHEAST
ACROSS THE CENTRAL ROCKIES. NORTHWARD DISPLACEMENT OF THIS TROF DOES
NOT INSPIRE MUCH CONFIDENCE IN ADDING PRECIP MENTION FOR SUCH A HIGH
VIS HOLIDAY WEEKEND...SO WILL KEEP PRECIP MENTION AT BAY EVEN THOUGH
THE DRYLINE WILL LIKELY MAKE A RETURN UNDER A DEEPENING SWLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  83  59  81  59 /  10  30  30  20  20
TULIA         60  83  63  80  61 /  20  20  30  20  10
PLAINVIEW     61  84  64  79  61 /  20  20  30  20  10
LEVELLAND     63  85  62  81  62 /  20  20  30  20  20
LUBBOCK       66  85  63  81  63 /  20  20  30  20  20
DENVER CITY   66  86  62  85  62 /  20  20  30  20  20
BROWNFIELD    68  86  63  83  63 /  20  20  30  20  20
CHILDRESS     68  86  65  85  64 /  20  20  20  10  10
SPUR          66  85  66  78  64 /  20  20  20  10  10
ASPERMONT     68  85  66  82  66 /  20  20  20  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33/93
Hazardous weather outlook, May 24, 11:12 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1112 AM CDT MON MAY 24 2010

TXZ021>044-251615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1112 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND
EAST OF A DRYLINE THIS AFTERNOON. THE BEST CHANCES FOR
THUNDERSTORM DEVELOPMENT ARE EXPECTED TO BE EAST OF US HIGHWAY
385. SOME OF THESE THUNDERSTORMS COULD BECOME STRONG TO
SEVERE...WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING
WINDS. THE DRYLINE WILL RETREAT WEST INTO NEW MEXICO THIS
EVENING...WITH THE SEVERE THUNDERSTORM THREAT CONTINUING ACROSS
THE ENTIRE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND
WEDNESDAY. WEAKER WIND SHEAR AND DECREASING INSTABILITY WILL BEGIN
TO LIMIT THE RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 24, 3:55 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
355 PM CDT MON MAY 24 2010

TXZ024-025-242130-
BRISCOE-HALL-
355 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR HALL  AND BRISCOE  COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL BRISCOE COUNTY...MOVING NORTHEAST AT
30 MPH.

DIME SIZE HAIL...WINDS SPEEDS UP TO 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP
Special weather statement, May 24, 4:32 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
432 PM CDT MON MAY 24 2010

TXZ031-032-037-038-242200-
COTTLE-DICKENS-KING-MOTLEY-
432 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING...COTTLE  AND
MOTLEY  COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES WEST OF GUTHRIE...MOVING NORTH AT 30
MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, May 24, 4:45 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT MON MAY 24 2010

TXZ024-242230-
BRISCOE-
445 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE  COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF SILVERTON...MOVING NORTH AT 35
MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP
Local storm report, May 24, 4:48 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
448 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             8 N LOCKNEY             34.24N 101.44W
05/24/2010  E1.75 INCH       FLOYD              TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 8 MILES NORTH OF LOCKNEY

&&

EVENT NUMBER LUB1000150

JORDAN
Special weather statement, May 24, 5:05 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
505 PM CDT MON MAY 24 2010

TXZ025-026-031-032-242230-
CHILDRESS-COTTLE-HALL-MOTLEY-
505 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE...MOTLEY...HALL  AND
CHILDRESS  COUNTIES...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL MOTLEY COUNTY...MOVING NORTH AT 45
MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MEADOWS
Local storm report, May 24, 5:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MATADOR                 34.02N 100.82W
05/24/2010  E0.75 INCH       MOTLEY             TX   PUBLIC

            PENNY SIZE HAIL REPORTED AT THE TEXACO GAS STATION IN
            MATADOR

&&

EVENT NUMBER LUB1000151

JORDAN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:09 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Swisher36 min
May 24, 4:40 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Swisher24 min
May 24, 4:43 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley47 min
May 24, 4:53 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher23 min
May 24, 5:36 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley54 min
May 24, 6:32 PM CDTSevere Thunderstorm WarningLUBCottle, Hall, Motley43 min
May 24, 6:52 PM CDTTornado WarningLUBCottle23 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.